# SDR SWAA2022020843353

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 20,500 hours, 8,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT; STA 500I; BULK HEAD PANEL AREA; LOWER 'L' ANGLE IS CORRODED IN MULTIPLE AREAS [MARKED] / REMOVED AND REPLACED LOWER L ANGLE FWD CARGO PIT STA 500I IAW SRM 51-40-02 + DWG 143A7902 REV: E
